Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 2 > Generalized η-Einstein 3-Dimensional...
< Back to Volume

Generalized η-Einstein 3-Dimensional Trans-Sasakian Manifold

Full Text PDF

Abstract:

In the present note we have introduced a new concept called generalized η-Einstein manifold in a 3-dimensional trans-Sasakian manifold and have given some preliminary ideas about the same. Inthe next section some geometric properties about this manifold have been deduced. Finally we havejustified the existence of such a manifold by citing an example.

Info:

Periodical:
Advanced Trends in Mathematics (Volume 2)
Pages:
28-32
Citation:
B. Laha "Generalized η-Einstein 3-Dimensional Trans-Sasakian Manifold", Advanced Trends in Mathematics, Vol. 2, pp. 28-32, 2015
Online since:
March 2015
Authors:
Export:
Distribution:
References:

Bagewadi C. S and Girish Kumar E., Note on Trans-Sasakian Manifolds, Tensor N.S., 65 (1), 80-88 (2004).

De. U.C. and Sarkar Avijit, On Three-Dimensional Trans-Sasakian Manifolds, Extracta Mathematicae, vol. 23, Num. 3, 265-277(2008).

Marrero J.C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura. Appl, (4), 162 (1992), 77-86.

Oubina J.A., New Classes of almost Contact metric structures, Publ. Math. Debrecen, 32, 187193 (1985).

De. U.C. and Shaikh A.A., Complex manifolds and Contact manifolds, Narosa Publishing House.

Tarafdar, M. and Bhattacharyya, A., A special type trans-Sasakian manifold, Tensor N.S., vol. 65(2003).

Show More Hide